# SDR CALA9801079

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN CABIN WEB AT STA 756, LBL 53.  THE WEB WAS REMOVED IAW SRM 51-30-2.  TWO REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-11-3, 51-10-4, AND 51-30-2.
